# SDR 05FDEA02866

- Difficulty date: September 14, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE' S CONVERSION FROM P TO F FOUND VERTICAL STABILIZER ON RUDDER RT SIDE STA ZFR 320.125, SEVERAL SWELLING THE SKIN.  REPAIRED DAMAGED SECTION OF SKIN IAW 55-10-00 FIG 3 VOL I.
